I just started Vyvanse after years of Adderall, Only 1 week on Vynase 40 mg and I have a need to breathe deeper to catch my breath. First I had trouble falling to sleep but my dr told me to take it 2 hrs before I wake up. (lol in my sleep) no it just sounds funny I do wake up about 4am anyway so I just take it then and it seems to work. (wears off earlier) but I'm worried about my breathing
I have been on Vyvanse for a couple of months. I now take 60mg. I had just posted something last night about chest feeling heavier like I need to take a deeper breath. This has been my first ADHD med and seem to be having a lot of the bad side effects. The side effect you are having is listed and states to contact your doctor. I go this Friday so I'm holding off on calling to talk in person. Hope this helps! I also have trouble falling asleep, so that's when I take my daily meds that make me sleepy. It helps to fall asleep.
Yes. I too have just switched from Adderall, 80 mil. a day for 6 years to Vyvanse, 2 days ago. 60 mil each morn. to start. I have always had this problem when changing certain meds. Used to think they were the start of a panic attack but it seems to become unnoticable after a while. I'm also a heart patient and am having issues in that area at this time. Was uncomfortable switching while I'm having problems in the heart area, but docs insisted and to be sure, I again told them about the breathing, and, Hey! If they're not concerned I guess I wont be. Why borrow trouble. People like us have enough the way it is. So, if it makes me feel good and it's approved by Docs, Im ok. But if it does start to become a REAL problem and gets worse, not better, I'd certainly make the doc pay attention. Im wondering how people compare the two. Good Luck, Mustangsal
Yes! Previously I have taken dexamphedimime for my ADHD but my specialist wanted me to try Vyvanse as it’s a longer release form- only take 1 tablet in the morning. From the very first day within the First half an hour I’m suddenly gripped with this need to catch my breath- like I’m gasping for air! Horrible feeling! Like I can’t get enough air into my lungs. When I breath deeply I feel this wheezing when taking a deep breath and a dry raspy cough
Short of breath like I need to gasp for air and when I breath in deep it feels like I’ve breathed in pepper.
I Need to catch my breath ( like I’ve held my breath under the water for so long and I’m gasping for air) very odd ?
I’m now on Vyvanse 50mg, however I too had the same problem when I began taking adderall again after stopping for many years. I would go for a walk every evening & once I started taking it again I noticed that I was wheezing. It hadn’t even been 2 days that I’d been taking it & decided to see my dr to find out what was going on. Unfortunately it was a Friday evening & wouldn’t be able to see him until Monday. I didn’t take any over the weekend but still suffered from a lack of breath the entire weekend. My boyfriend had a Xanax that his brother had given him & told me to take it. I was very hesitant about doing so, but finally gave in on Sunday evening. It cleared it up right away.
When I saw the doctor the next day I explained to him everything that had happened. He told me it was a common problem & wrote me a Rx for .5mg of Xanax. At first it made me extremely drowsy, so I’d only take a half. I eventually developed a tolerance to it & 10 years later I’m still taking it, but am now at 1mg 2x/day.
Even when I was switched onto Vyvanse the problem persisted.
Both adderall & Vyvanse are stimulates which can cause the shortness of breath & feeling like your chest is heavy. The Vyvanse/Xanax combo works great for me & I have many friends who are on the same regiment.
Talk to your doc about trying Xanax with Vyvanse if you’re having this problem. I couldn’t go without ADHD meds, but trying to live through the shortness of breath was more than I could handle.
Yes I just started talking Vyvanse "when I was a teenager I took dexedrine aka Dextroamphetamine", well after a month of taking Vyvanse well 2 days ago I noticed I felt like I couldn't get enough air "Maybe I could get enough, but it didn't feel like it" it made me panic because of the whole pandemic scare. The post here in some way gave me relief, that being said Im sad that I'm getting this side effect from it, I really hate that feeling. It was in the morning when it happened and I didn't take anymore because I believed it might make the situation worsed. I wonder if it would if felt less suffocating if I had taken morning dose.
I also started Vyvanse that began giving me Shortness of Breath. This is odd because I took Vyvanse a year ago without this issue, but this time the issue started only days after restarting Vyvanse, I stopped for 2 days but the problem persisted just like the other person stated too. It feels like I want to take a deep breath while laying down makes it worse. My concern is that this May continue even if I stop the Vyvanse. I really don’t want to get on Xanax to create another problem. Any suggestions?
Remember magnesium increases it's effects and also corbonated water or mineral water and ginkgo. From what I've researched alkaline increases it's effects and acid especially vitamin c decreases the effects, remember to drink water
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.